# SDR 2022F00260

- Difficulty date: June 9, 2022
- Submitted: June 10, 2022
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28242
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS WERE FOUND ON HORIZONTAL STABILIZAR LOWE SKIN STA. 129.50 (REF: TASK CARD 55-800-00-01).
